Results 1 to 7 of 7

Thread: Forgotten a weeks dose

  1. #1
    Join Date
    Dec 2006
    Location
    , , United Kingdom.
    Posts
    99

    Forgotten a weeks dose

    Managed to forget to take my 10mg for nearly a week and I started to feel ill the other day, headaches, lots of goosebumps (does this happen for anyone else?) sharp pains in my feet as well. Is this a common thing for this short amount of time forgetting to take my meds?
    __________________
    Byron Hinson
    http://www.byronhinson.com

  2. #2
    Join Date
    May 2008
    Posts
    1,729

    Re: Forgotten a weeks dose

    Hi there and welcome to nmp. What meds do you mean?

  3. #3
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    43,744

    Re: Forgotten a weeks dose

    Oh yes

    You are in withdrawal!

    You need to come off meds very very slowly. I suggest you see doc about it and see whether you start straight back on the 10mg
    __________________
    Nicola

    “Don't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live.” - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




  4. #4
    Join Date
    Dec 2006
    Location
    , , United Kingdom.
    Posts
    99

    Re: Forgotten a weeks dose

    I started back on 10mg again yesterday as it was my fault for forgetting them, reasons were that I felt pretty good and had a lot on and just seemed to forget them completely.

    So goosebumps is a common thing? It's freaking me out
    __________________
    Byron Hinson
    http://www.byronhinson.com

  5. #5
    Join Date
    May 2008
    Posts
    1,729

    Re: Forgotten a weeks dose

    Oh well there you go then Byron...prob sorted.

  6. #6
    Join Date
    May 2008
    Posts
    1,729

    Re: Forgotten a weeks dose

    Byron, not too sure what the withdrawal symtoms of your meds would be. I think maybe nic might have more understanding of it, or anyone else that knows your meds. I only know how it feels to stop taking benzos and beta blockers and dont think i had this particular symptom, but like i say other ppl may have experience of it.

    Take care
    cathy xxx

  7. #7
    Join Date
    Apr 2008
    Posts
    503

    Re: Forgotten a weeks dose

    Dependent on what mediaction it is i couldnt be sure, however i would suspect it is a symtom of withdrawal.
    Remember though that forgetting to take your meds is actually a good thing, it means you were feeling so well you didnt even think about your anxiety! I know you might feel bad now but it proves that in a bit you'll feel like that again. Be patient im sure the symtoms will pass in a few days.
    Good Luck x x x
    __________________
    Charlie xx


    ...baby steps everyday.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Missed Dose
    By turnthelighton in forum Fluoxetine / Prozac
    Replies: 2
    Last Post: 25-06-08, 13:25
  2. SJW - what brand and what dose?
    By eddie in forum Natural Remedies
    Replies: 1
    Last Post: 01-12-06, 17:31
  3. what dose is any one on
    By mili in forum Medication
    Replies: 5
    Last Post: 07-09-06, 22:17
  4. Therapeutic dose
    By Yvonne in forum Medication
    Replies: 2
    Last Post: 14-03-06, 11:22
  5. Cipralex Dose
    By karl in forum Escitalopram / Lexapro / Cipralex
    Replies: 4
    Last Post: 03-09-04, 14:39

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •